You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Review: Bonferroni-Type Inequality With Applications. by J. Galambos; I. Simonelli

Reviewed Work: Bonferroni-Type Inequality With Applications. by J. Galambos, I. Simonelli
Review by: Paul Embrechts
Journal of the American Statistical Association
Vol. 92, No. 440 (Dec., 1997), pp. 1649-1650
DOI: 10.2307/2965444
Stable URL:
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
  • Thumbnail: Page